Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

   

 

OPUC on one foot


Author: Barry Simon
Journal: Bull. Amer. Math. Soc. 42 (2005), 431-460
MSC (2000): Primary 42C05, 30E05, 42A70
Published electronically: June 23, 2005
MathSciNet review: 2163705
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present an expository introduction to orthogonal polynomials on the unit circle (OPUC).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 42C05, 30E05, 42A70

Retrieve articles in all journals with MSC (2000): 42C05, 30E05, 42A70


Additional Information

Barry Simon
Affiliation: Mathematics 253-37, California Institute of Technology, Pasadena, California 91125
Email: bsimon@caltech.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-05-01075-X
PII: S 0273-0979(05)01075-X
Keywords: Orthogonal polynomials, Verblunsky coefficients, Szego's theorem
Received by editor(s): February 2, 2005
Received by editor(s) in revised form: April 19, 2005
Published electronically: June 23, 2005
Additional Notes: Supported in part by NSF grant DMS-0140592.
Article copyright: © Copyright 2005 Barry Simon